# SDR GTIA2021060735786

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 53,744 hours, 25,037 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MWI 2541174-1 WHILE PERFORMING WEEKLY CHECK FOUND DENT ON IBD RH SLAT-REPAIRED DENT ON RH WING #1 SLAT IAW A319 SRM TASK 57-40-00-300-109. THIS IS A CAT C TEMP REPAIR. REINSP AT 1FC. SUBSEQUENT INSP AT 750FC OR 750FH OR 120DAYS. REQUIRES PERMANENT REPAIR WITHIN 5000 FC/10,000 FH OR 24 MONTHS FROM EMBODIMENT PER SRI 57-40-00-205-030. THIS CLEARS MWI 2541174-1
